Have just started taking Quinoric- feeling better already!! Almost feel 'normal'!-Is this the tablets working already?

I have been diagnosed now for almost a year-although I have been ill for over 7 years-previously told it was 'just Fibromyalgia'-had steroids first of all-thought they were magic (so naive) then started on Methotrexate in Feb-gradually taking it up to 17.5mg, and lowered steroids, had stopped taking them orally by June-July, but had to have an injection mid August, as was feeling so shattered, and still had pain (but not as bad as before any treatment). After my latest Rheumy check up, was told to lower the Metho to 12.5 as my liver reading were high (also had a lot of hair loss),I asked him about Plaqunil and he was surprised that he had not put me on it already-so gave me some to try. Having read the leaflet, I thought they were going to take a while to work-but I felt better in days!! (I have felt nauseous and had a bit of IBS-think that is cause chemist gave me Quinoric not Plauinil) but other than that I feel very good-the exhaustion has really lifted, also the brain fog-and I just feel so much more agile-can even bend down!! And in the mornings I am so much brighter-is this just the tablets working already?

4 Replies

oldestnewest
  • Lovely to hear something is working for you. I haven't used it so can't comment. Like you I have been diagnosed with fibro for some time but also have positive tests for lupus. Have a fab weekend.

  • Hi, thank you for your reply...am still feeling good-might just be coincidence, but I do think it is linked to the tablets. I believe that a lot of people that are walking (or trying to walk!!) around with Fibro have probably got Lupus- and that it is getting more and more common, but that is just my opinion! Anyway hope you have a good weekend too, and that now they know you have Lupus you will get the right meds for you Juliex

  • I'm very pleased to hear you. Are feeling better...I'm on a rest from MTX and infliximub as side effects became a little naughty. I do want and need to go back on something soon!! I'm really happy for you let's hope it continues. Fingers crossed for you maryx

  • Still feeling good...but I thought that steroids were magic at first-then the side effects started!! So I am keeping everything crossed also-Thank you for your reply and hopefully they will find something to help you out soon xx

You may also like...